# SDR AU000532

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 10112002117
- Condition: Cracked
- Location: Fuselage Main Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FUSELAGE FRAME NR 207 CRACKED.  LEFT AND RIGHT STIFFENER PN 101-120021-17 AND PN 101-120021-18 ALSO CRACKED.  (X)
